Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 69, NWS Eureka, CA

December 4, 2009

NWS Eureka, CA issued this small craft advisory at Dec 4, 2009, 2:18 PM PST. It took effect at Dec 4, 2009, 6:00 PM PST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 4, 2009, 2:18 PM PST (22:18 UTC)
In effect from
Dec 4, 2009, 6:00 PM PST
Expired
Dec 8, 2009, 1:48 AM PST
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WHUS76 KEKA 042218
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
218 PM PST FRI DEC 4 2009

PZZ470-051130-
/O.CAN.KEKA.SW.Y.0066.000000T0000Z-091205T0000Z/
/O.NEW.KEKA.SC.Y.0069.091205T0200Z-091207T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
218 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 6 PM THIS EVENING TO 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
MONDAY.  

N WINDS WILL INCREASE THIS EVENING AND OVERNIGHT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS
ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH DURING
THE DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-051130-
/O.CAN.KEKA.SW.Y.0066.000000T0000Z-091205T0000Z/
/O.NEW.KEKA.SC.Y.0069.091205T1100Z-091207T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
218 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 3 AM SATURDAY TO 9 PM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PST
SUNDAY.  

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS
ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH SUNDAY
EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-051130-
/O.NEW.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
218 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 3 AM SATURDAY TO 3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST
SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE
STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-051130-
/O.NEW.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
218 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 3 AM SATURDAY TO 3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST
SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE
STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
664 
WHUS76 KEKA 050459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PST FRI DEC 4 2009

PZZ450-051300-
/O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
859 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE
STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-051300-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

N WINDS WILL INCREASE THIS EVENING AND OVERNIGHT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE
GUSTS ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH
DURING THE DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-051300-
/O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
3 AM PST SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE
STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-051300-
/O.CON.KEKA.SC.Y.0069.091205T1100Z-091207T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PST FRI DEC 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
9 PM PST SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE
GUSTS ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH
SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
389 
WHUS76 KEKA 051034
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PST SAT DEC 5 2009

PZZ450-052330-
/O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
234 AM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS
MAY OCCUR IN THE WATERS NEAR CAPE MENDOCINO THIS AFTERNOON. THE
STRONG WINDS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL
DIMINISH LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-052330-
/O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 AM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS
MAY OCCUR IN THE WATERS NEAR PUNTA GORDA THIS AFTERNOON. THE
STRONG WINDS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL
DIMINISH LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-052330-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

N WINDS WILL INCREASE THIS EVENING AND OVERNIGHT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE
GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH
DURING THE DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-052330-
/O.CON.KEKA.SC.Y.0069.091205T1100Z-091207T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. 

N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH
PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE
GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH
SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
572 
WHUS76 KEKA 052219
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
219 PM PST SAT DEC 5 2009

PZZ450-061100-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
219 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-061100-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
219 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-061200-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
219 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061200-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
219 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
299 
WHUS76 KEKA 060445
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 PM PST SAT DEC 5 2009

PZZ450-061100-
/O.CAN.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/
/O.NEW.KEKA.SW.Y.0067.091206T0445Z-091206T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
845 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ455-061100-
/O.CAN.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/
/O.NEW.KEKA.SW.Y.0067.091206T0445Z-091206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
845 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-061245-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
845 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061245-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
845 PM PST SAT DEC 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
218 
WHUS76 KEKA 061138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
338 AM PST SUN DEC 6 2009

PZZ450-062100-
/O.EXB.KEKA.SC.Y.0069.000000T0000Z-091206T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
338 AM PST SUN DEC 6 2009

...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS IN EFFECT
UNTIL 1 PM PST THIS AFTERNOON...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-070200-
/O.EXT.KEKA.SC.Y.0069.000000T0000Z-091207T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
338 AM PST SUN DEC 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS
EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
478 
WHUS76 KEKA 062209
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
209 PM PST SUN DEC 6 2009

PZZ470-475-070600-
/O.EXT.KEKA.SC.Y.0069.000000T0000Z-091207T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
209 PM PST SUN DEC 6 2009

...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS NOW IN EFFECT
UNTIL 10 PM PST THIS EVENING...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHUS76 KEKA 070406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
806 PM PST SUN DEC 6 2009

PZZ470-475-071215-
/O.EXT.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
806 PM PST SUN DEC 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY.

A MIXED SWELL WILL CONTINUE TO IMPACT THE WATERS THROUGH LATE
MONDAY NIGHT...BEFORE A LONGER PERIOD WESTERLY SWELL AFFECTS THE
WATERS TUESDAY THROUGH WEDNESDAY.

NORTH WINDS WILL BRIEFLY ABATE TONIGHT AND EARLY MONDAY...THEN
INCREASE AGAIN BY MONDAY AFTERNOON.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
398 
WHUS76 KEKA 071003
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
203 AM PST MON DEC 7 2009


PZZ470-475-072330-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
203 AM PST MON DEC 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 


A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
967 
WHUS76 KEKA 072204
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
204 PM PST MON DEC 7 2009

PZZ470-475-081200-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
204 PM PST MON DEC 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
443 
WHUS76 KEKA 080424
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 PM PST MON DEC 7 2009

PZZ450-081200-
/O.NEW.KEKA.SW.Y.0068.091208T0424Z-091208T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
824 PM PST MON DEC 7 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-475-081200-
/O.CON.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 PM PST MON DEC 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
621 
WHUS76 KEKA 080948
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
148 AM PST TUE DEC 8 2009


PZZ470-475-090500-
/O.CAN.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/
/O.NEW.KEKA.SW.Y.0069.091208T2000Z-091211T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
148 AM PST TUE DEC 8 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM NOON
TODAY TO 4 PM PST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON TODAY
TO 4 PM PST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-090500-
/O.CAN.KEKA.SW.Y.0068.000000T0000Z-091208T1200Z/
/O.NEW.KEKA.SW.Y.0069.091209T0000Z-091211T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
148 AM PST TUE DEC 8 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 4 PM PST THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST THURSDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ455-090500-
/O.NEW.KEKA.SW.Y.0069.091209T0000Z-091211T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
148 AM PST TUE DEC 8 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM
THIS AFTERNOON TO 4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 4:00 AM PST, 10 hours 18 minutes earlier.

Area forecast discussion, Dec 4, 4:00 AM PST, 10 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PST FRI DEC 4 2009

.SYNOPSIS...THE DRY AND WARM INLAND TEMPERATURES AS OF LATE WILL COME
TO AN ABRUPT END BY THIS WEEKEND. MUCH COOLER TEMPERATURES ARRIVE
THIS WEEKEND FOLLOWED BY A WETTER PATTERN RETURNING BY THE MIDDLE OF
NEXT WEEK.

&&

.DISCUSSION...SOME MID AND HIGH CLOUD COVER HAS TEMPERED MORNING
LOW TEMPERATURES ACROSS THE INTERIOR WHILE THE COAST REMAINS FAIRLY
CLEAR...EXCEPT FOR LOW CLOUDS AND FOG ONCE AGAIN FILLING IN AROUND
HUMBOLDT BAY. FORECAST MODELS STILL POINT TO SIGNIFICANT COOLING
BEGINNING AS EARLY AS TOMORROW MORNING. 850MB TEMPERATURES COOL AS
MUCH AS 5 DEGREES BY SATURDAY MORNING...FOLLOWED BY A MORE ABRUPT
DROP SUNDAY. THIS IS IN RESPONSE TO THE WELL ADVERTISED INSIDE
SLIDER TYPE OF LOW PRESSURE SYSTEM EXPECTED TO ARRIVE TO NORCAL
LATE THIS WEEKEND. BY MONDAY 850 TEMPS WILL NEAR -7C WHICH
TRANSLATES TO WELL BELOW FREEZING SURFACE TEMPS ACROSS MOST OF THE
INTERIOR WHILE THE COAST WILL SEE MORNING TEMPS IN THE MID TO HIGH
30S (OR LOWER)...FOLLOWED BY DAYTIME HIGHS NOT EXCEEDING THE HIGH
40S. HAVE DROPPED FORECAST TEMPS TO REFLECT THESE EXPECTED CHANGES.
FORECAST MODELS CONTINUE TO DOWNPLAY THE AMOUNT OF PRECIPITATION
ASSOCIATED WITH THIS SYSTEM HOWEVER CANNOT RULE OUT SOME SHOWER
ACTIVITY AS THE LOW PASSES OVERHEAD.  SNOW LEVELS WILL FALL TO 2500
FT THIS WEEKEND WHILE DURING THE LATE NIGHT AND EARLY MORNING HOURS
SNOW LEVELS COULD FALL AS LOW AS 1000 FT. DO NOT ANTICIPATE ANY
SIGNIFICANT AMOUNTS SNOW BUT A DUSTING TO AN INCH OR TWO AT OR ABOVE
THESE  ELEVATIONS WOULD NOT BE UNREASONABLE.

LATER ON MONDAY THE TROUGH AXIS SHIFTS SOUTH WITH A DRIER NORTHERLY
FLOW TAKING OVER. A SHORTWAVE RIDGE THEN MOVES OVERHEAD FOR TUE
WHILE A SERIES OF STORMS LINE UP IN THE CENTRAL PACIFIC. MORE
SEASONABLE TEMPERATURES ARE ANTICIPATED AS THE FLOW BECOMES MORE
WESTERLY.  THESE STORMS MAY CONTRIBUTE COPIOUS AMOUNTS OF RAIN LATE
NEXT WEEK HOWEVER SNOW LEVELS SHOULD REMAIN FAIRLY HIGH (>4500 FEET).

&&

.MARINE...WINDS OVER THE WATERS WILL REMAIN LIGHT TODAY BUT WILL
BEGIN TO INCREASE FROM THE NORTH AS HIGH PRESSURE PUSHES TOWARD THE
PACIFIC NORTHWEST. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR
ALL AREAS BEGINNING SATURDAY MORNING...WITH WINDS SOLID 25 KT OVER
THE OUTER WATERS AND SHORTER PERIOD SEAS BUILDING TO NEAR 6 FT IN
THE NEARSHORE WATERS. MODEL UNCERTAINTY CONTINUES FOR THE PERIOD
BEGINNING EARLY NEXT WEEK...HOWEVER ALL INDICATE THAT A SERIES OF
LOW PRESSURE SYSTEMS WILL AFFECT THE WATERS THROUGH THE WEEK. THE
FIRST IS EXPECTED AROUND TUESDAY WITH A STRONGER SYSTEM POSSIBLE
LATER IN THE WEEK. CC

&&

.AVIATION...PATCHY STRATUS AND FOG CONTINUE TO PLAGUE COASTAL AREAS
THIS MORNING. CONDITIONS CURRENTLY RANGE FROM VFR TO MVFR...BUT
OCCASIONAL DIPS TO IFR ARE EXPECTED TO OCCUR THROUGH MID MORNING.
INCREASING N WINDS THIS EVENING WILL HELP TO MIX THE MARINE
LAYER...RESULTING IN FEWER COASTAL RESTRICTIONS IN CIGS/VSBY
TONIGHT. INLAND AREAS WILL REMAIN VFR.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SCA PZZ470...PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

In the hours before

Special weather statement, Dec 4, 10:52 AM PST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1052 AM PST FRI DEC 4 2009

CAZ001>004-076-051500-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
1052 AM PST FRI DEC 4 2009

...MUCH COLDER TEMPERATURES AND LOW SNOW LEVELS THIS WEEKEND
FOLLOWED BY ANOTHER SIGNIFICANT STORM SYSTEM BY MID WEEK...

A STORM DROPPING OUT OF CANADA WILL BEGIN TO AFFECT NORTHWEST
CALIFORNIA LATE SATURDAY AS MUCH COLDER AIR FILTERS IN THE
REGION. THIS SYSTEM MAY BRING PRECIPITATION TO THE AREA AS EARLY
AS SUNDAY AFTERNOON...ALTHOUGH MOST OF THE ACTIVITY WILL HOLD OFF
UNTIL SUNDAY NIGHT. SNOW LEVELS MAY DROP TO AS LOW AS 2000 TO
3000 FEET...AND LOCALLY AS LOW AS 1000 FEET IN COLDER VALLEY
LOCATIONS. AT THIS TIME...SNOW ACCUMULATIONS OF A FEW INCHES ARE
POSSIBLE IN THE HIGHER TERRAIN WITH PERHAPS AN INCH OR TWO AS LOW
AS 1000 FEET. THE EXACT TIMING AND AMOUNT OF MOISTURE AVAILABLE
WITH THIS SYSTEM REMAIN UNCLEAR...SO STAY TUNED TO FUTURE
FORECASTS AND POSSIBLE STATEMENTS OR ADVISORIES. A FEW
THUNDERSTORMS MAY ALSO OCCUR...MAINLY NEAR AND ALONG THE COAST
LATE SUNDAY.

THE COLDEST AIR WILL ARRIVE BY LATE SUNDAY NIGHT INTO MONDAY
MORNING...WITH TEMPERATURES FALLING INTO THE TEENS AND LOW 20S IN
INLAND AREAS. LOWS TEMPERATURES ON MONDAY MORNING MAY ALSO BOTTOM
OUT IN THE MID 20S TO LOW 30S ALONG THE COAST. A FREEZE WARNING
MAY ULTIMATELY BE NEEDED FOR THIS PERIOD.

AFTER A BRIEF BREAK IN THE WEATHER ON TUESDAY...A SIGNIFICANT
PATTERN CHANGE TOWARDS MUCH WETTER WEATHER IS EXPECTED TO UNFOLD
FOR THE MIDDLE OF NEXT WEEK. WHILE SUBSTANTIAL UNCERTAINTY
REMAINS WITH RESPECT TO THE TIMING AND STRENGTH OF THESE
SUBSEQUENT SYSTEMS...PERIODS OF HEAVY RAINFALL AND HIGHER
ELEVATION SNOWFALL ARE LIKELY FROM WEDNESDAY AFTERNOON THROUGH AT
LEAST THE END OF THE NEXT WEEK. REMNANT COLD AIR MAY RESULT IN A
PROLONGED PERIOD OF SNOWFALL IN VALLEY LOCATIONS LATE WEDNESDAY
INTO THURSDAY.

PLEASE MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECAST FOR
UPDATES ON THE CHANGING WEATHER PATTERN AND ASSOCIATED
CONDITIONS.

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.